# SDR FDEA201008303191

- Difficulty date: August 30, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: AEA01231
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - EXISTING REPAIR FOUND ON LT MLG OVERPRESSURE PANEL TOP SURFACE AT STA 1381 TO STA 1401. EXISTING REPAIR ON LT MLG OVERPRESSURE PANEL TOP SURFACE BETWEEN  STA 1381 TO STA 1401 LT EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW APPROVED DATA.  EXISTING REPAIR REMOVED IAW SRM 51-33-01, VOL II, REV 96.  NEW REPAIR ACCOMPLISHED IAW DWG SG10530000  REV 0.   EO 8-5100-7-5001A7 PT.1. THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 111.
